MAUDE Adverse Event Report: COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the service engineer evaluated the device but he could not confirm the root cause for the event.If the device is returned for failure investigation, a supplement med watch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in standby mode, the e360 ventilator was found burnt.The ventilator was not in use on a patient at the time of the reported event. .
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the e360 ventilator was burnt while it was in standby mode.The ventilator was not in use on a patient at the time of the reported event.Additionally, the device had flames and smoke at the time of reported event.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7899642
Report Number2023050-2018-00066
Device Sequence Number1395092
Product Code CBK
UDI-Device Identifier10884521541283
UDI-Public10884521541283
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360T-SY-IN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1